PI-Algebras with slow codimension growth

Antonino Giambruno, Daniela La Mattina, Daniela La Mattina, Giambruno

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


Let $c_n(A),\ n=1,2,\ldots,$ be thesequence of codimensions of an algebra $A$ over a field $F$ ofcharacteristic zero. We classify the algebras $A$ (up toPI-equivalence) in case this sequence is bounded by a linearfunction. We also show that this property is closely related tothe following: if $l_n(A), \ n=1,2,\ldots, $ denotes the sequenceof colengths of $A$, counting the number of $S_n$-irreduciblesappearing in the $n$-th cocharacter of $A$, then $\lim_{n\to\infty} l_n(A)$ exists and is bounded by $2$.
Original languageEnglish
Pages (from-to)371-391.
Number of pages21
JournalJournal of Algebra
Publication statusPublished - 2005

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'PI-Algebras with slow codimension growth'. Together they form a unique fingerprint.

Cite this